MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6), a cath lab rn, called into emergency support program line to requesting assistance for a recently inserted fo balloon catheter by dr.(b)(6).He placed esp team on speakerphone, and esp team was able to speak with dr.(b)(6) who was still scrubbed in at the cath lab table.Dr.(b)(6) stated the radiopaque markers were in the correct location under fluoro.He reported the distal portion of the balloon catheter was not inflating.Esp team videochatted and was able to see the distal marker was in the 3rd intercostal space, and the reported balloon catheter not inflating fully.Esp team recommended removing the helium tubing from the extracorporeal tubing and aspirating to assess for blood in the helium tubing.Esp team also recommended manually inflating and deflating with 30cc of air into the male leur of the extracorporeal tubing.The scrub tech followed the instructions.The helium tubing was reconnected, and chris began therapy.This resolved the issue.Esp team could see on the videochat that all waveforms and blood pressure indices were appropriate.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field - h6 (type of investigation, investigation findings).

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24468482
Report Number2248146-2026-0000733
Device Sequence Number16029331
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000487060(17)280701(11)250701
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000487060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight68 KG